Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalization of a theorem of P. Montel on entire functions


Author: Chung-chun Yang
Journal: Proc. Amer. Math. Soc. 26 (1970), 332-334
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1970-0264080-X
MathSciNet review: 0264080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates the functional equation $ a(z){f^n}(z) + b(z){g^m}(z) = 1$ ($ a,b,f,g$ meromorphic).


References [Enhancements On Off] (What's this?)

  • [1] F. Gross, On the equation $ {f^n} + {g^n} = 1$, Bull. Amer. Math. Soc. 72 (1966), 86-88. MR 32 #2595. MR 0185125 (32:2595)
  • [2] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 29 #1337. MR 0164038 (29:1337)
  • [3] A. V. Jategaonkar, Elementary proof of a theorem of P. Montel on entire functions. J. London Math. Soc. 40 (1965), 166-170. MR 30 #248. MR 0170007 (30:248)
  • [4] P. Montel, Leçons sur les familles normales, Gauthier-Villars, Paris, 1927, pp. 135-136.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0264080-X
Keywords: Functional equations, Nevanlinna theory
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society